MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD LEG BAG, DISPOSABLE, WITH LATEX STRAPS, LARGE 32 OZ., STERILE [SPECIAL]; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD LEG BAG, DISPOSABLE, WITH LATEX STRAPS, LARGE 32 OZ., STERILE [SPECIAL]; DRAIN BAG
Catalog Number 150108
Health Effect - Clinical Code No Information (3190)
Date of Event 06/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the "eck" valve was not letting urine flow.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿ direction for use: position bag on leg with flutter valve at top.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing (catalog no.150615 or 4a4194).To empty dispoz-a-bag leg bag, remove cap at bottom.Important: hold green connector firmly while removing cap." (b)(4).
 
Event or Problem Description
It was reported that the "eck" valve was not letting urine flow.

Brand Name
BARD LEG BAG, DISPOSABLE, WITH LATEX STRAPS, LARGE 32 OZ., STERILE [SPECIAL]
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6723197
Report Number1018233-2017-03780
Device Sequence Number16403958
Product Code KNX
UDI-Device Identifier00801741050763
UDI-Public(01)00801741050763
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number150108
Device Lot NumberNGBP0436
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer09/04/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date09/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1